# SDR 20000816AP004

- Difficulty date: June 16, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B124911
- Condition: Cracked
- Location: Fuselage
- Part time: 77,856 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK WHILE CONDUCTING A THROUGH VISUAL STRUCTURES INSPECTIONS, FOUND VERTICAL SUPPORT FRAMES OF RADAR SUPPORT ANTENNA CRACKED AT BS 140.  LEFT SIDE CRACKED 3 INCHES FROM LOWER CLIP AREA.  RIGHT SIDE CRACKED .5 INCH THROUGH ONE FASTENER AT LOWER CLIP.  REPLACED FRAMES PER SRM 51-30-02.  BOEING ADVISED AND ACCOMPLISHED RADAR ALIGNMENT PER SRM REPAIR INSTRUCTIONS.  BOEING MAINTENANCE RELEASE DOCUMENT ISSUED.  (M)
